# SDR CA110520003

- Difficulty date: May 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,674 hours
- Engine: Ge CF348E5A1
- System (JASC): 3251 · Steering Unit
- Part: Steering Unit
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED AND LOST NLG STEERING.   MAU 2 NIC PROCESSOR 3 FAULT ON PREVIOUS FAIL.  ON RESET OF MAU 2 PROCESSOR 3 C/B FAULT CLEARED, NIC PROCESSOR 3 REPLACED IAW AMM 31-41-24-000/400-801. OP SOFTWARE AND FMS SOFTWARE LOADED. STEERING OPS CHECK CARRIED OUT WITH NIL FURTHER FAULTS.
